# SDR SWAA2016030749690

- Difficulty date: February 13, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD CORRODED, BETWEEN BS 294 - 332.  R & R INNER CHORD IAW SRM.
